# SDR SWAA2022020362377

- Difficulty date: January 19, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT EMERGENCY OVERHEAD BIN LIGHT AT POSITION 13R/H INOP. ; / [01] RELAMPED PASSENGER COMPARTMENT EMERGENCY OVERHEAD BIN LIGHT AT POSITION 13 R/H AS PER B737 AMM 33-51-03-960-801. TEST OK.; [02] VERIFIED STEP 1.
